MathSciNet Relay Station
MathSciNet bibliographic data
MR2139520 (2006d:32013) 32F45 (32U35)
Błocki, Zbigniew The Bergman metric and the pluricomplex Green function. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2613–2625 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement